# SDR IPXA1165109

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Rt Wing Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - ON SLAT EXTENSION RECEIVED SLATS SYS 1 & 2 FAULT, RAN CHECK LIST.  APPLIED ALL ADDITIVES.  FOLLOWED QRH THROUGH TOUCHDOWN.  T/S DISCREPANCY IAW TSM 27-80-02.  ISOLATED TO RT WING SLAT NR 5 ACTUATOR.  SERVICED NR 5 JACKSCREW IAW AMM CH 12-13-27 AND 12-22-27.  SYS OPERATES NORMAL IAW AMM 27-80-00.
